# SDR UPS01436111

- Difficulty date: June 2, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- Aircraft time: 74,753 hours, 20,928 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NOSE W/W TOP PNL WEB FOUND CRACKED AT STA 285 - 290 RBL 10 BWL 190 UPPER SURFACE.  NOSE W/W TOP PANEL STA 285 - 290 RBL 10 BWL 190 CRACKED WEB REPAIRED AS PER RS R53-18-34659.
